# SDR HEEA0010493

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2764F
- Make and model: Bell 206L-1
- Aircraft serial: 45279
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 206076062003
- Condition: Leaking
- Location: M/R Servo
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CYLINDER LEAKING AT FORWARD SEAL.
